# SDR 98UAL900260

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20043
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO LOSS OF LEFT HYDRAULIC SYSTEM.  NORMAL LANDING.  *S/D*  LEFT MLG TRUCK POSITION ACTUATOR BLEED PLUG CAME LOOSE, CAUSING FLUID LOSS.  ACTUATOR REPLACED.  AIRCRAFT TO BE TESTED FOR PROPER FUSE OPERATION.
